Torsion pairs and rigid objects in tubes

This is the latest version of this eprint.

Baur, K, Buan, AB and Marsh, RJ (2014) Torsion pairs and rigid objects in tubes. Algebras and Representation Theory, 17 (2). 565 - 591. ISSN 1386-923X



  • Baur, K
  • Buan, AB
  • Marsh, RJ
Copyright, Publisher and Additional Information: (c) 2013, Springer Verlag. This is an author produced version of a paper published in Algebras and Representation Theory. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at
Keywords: Tube category; torsion pair; torsion theory; pruefer module; adic module; annulus; maximal rigid object; arc model; direct limit; inverse limit
  • Published: April 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
Depositing User: Symplectic Publications
Date Deposited: 27 Mar 2015 09:31
Last Modified: 29 Mar 2018 04:47
Published Version:
Status: Published
Publisher: Springer Verlag
Identification Number:

Available Versions of this Item